# SDR SWAA2020011340408

- Difficulty date: December 31, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,022 hours, 9,149 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A210071
- Part serial: 000267
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD MAIN FLAP LOWER OUTBOARD SURFACE DELAMINATED.         / R&R MAIN FLAP IAW AMM.
